# SDR 2002FA0000647

- Difficulty date: April 26, 2002
- Submitted: May 15, 2002
- Operation: General aviation
- Aircraft: N196JS
- Make and model: Cessna 550
- Aircraft serial: 5500196
- Engine: Pwa JT15D4
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Part number: 551900921
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SEAT BASE ASSEMBLY CRACKED AT SEAT BACK ATTACH POINTS.  STRESS ON SEAT BACK AND METAL FATIGUE PROBABLE CAUSE.  SEAT WAS REPAIRED.
